On the asymptotic stability of the equilibrium state of Pfaff systems
Differencialʹnye uravneniâ, Tome 15 (1979) no. 10, pp. 1891-1893
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1979_15_10_a16,
author = {\`E. I. Grudo and L. F. Yanchuk},
title = {On the asymptotic stability of the equilibrium state of {Pfaff} systems},
journal = {Differencialʹnye uravneni\^a},
pages = {1891--1893},
year = {1979},
volume = {15},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1979_15_10_a16/}
}
È. I. Grudo; L. F. Yanchuk. On the asymptotic stability of the equilibrium state of Pfaff systems. Differencialʹnye uravneniâ, Tome 15 (1979) no. 10, pp. 1891-1893. http://geodesic.mathdoc.fr/item/DE_1979_15_10_a16/